# SDR AALA20120514011

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 49,410 hours, 6,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR FORWARD EXIT SIGN MISSING ONE LAMP.  REPLACED LAMP FOR RIGHT NUMBER 2 DOOR FORWARD EXIT SIGN, OPS CHECK NORMAL.
